# SDR ASAA2021111936655

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 29,538 hours, 9,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 PACK LIGHT ILLUMINATES WITH RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. PERFORMED PZTC BITE REF B737-900 FIM 21-62 TASK 801. ON PREV FLT ON ZONE TEMP CONTROLLER 1, FOUND SRADA EXIT WAS FAULTED. PUSHED VERIFY ON CONTROLLER AND GREEN GO LIGHT ILLUMINATED. REF FIM 21-62 TASK 853, CYCLED 28VDC FOR LEFT SRADA AND PERFORMED PZTC BITE VERIFY. GREEN GO LIGHT ILLUMINATED. PERFORMED RAM AIR SYSTEM OPS TEST REF B737-900 AMM 21-51-00. NO FAULTS WERE FOUND DURING OPS TEST. OPS TEST GOOD. THIS CLEARS MEL 21-32B. ALL PLACARDS REMOVED. SEAMC WILL NOTIFIED.
